CSpace
带有向量值费用函数的交通网络平衡问题模型与分析
陈光亚
2006
Source Publication交通运输系统工程与信息
ISSN1009-6744
Volume6Issue:5Pages:56
Abstract研究了向量交通网络平衡问题,引入了一个新的弱平衡原理,将向量交通网络平衡问题转化成一个变分不等式问题.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39577
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈光亚. 带有向量值费用函数的交通网络平衡问题模型与分析[J]. 交通运输系统工程与信息,2006,6(5):56.
APA 陈光亚.(2006).带有向量值费用函数的交通网络平衡问题模型与分析.交通运输系统工程与信息,6(5),56.
MLA 陈光亚."带有向量值费用函数的交通网络平衡问题模型与分析".交通运输系统工程与信息 6.5(2006):56.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈光亚]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈光亚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈光亚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.